# SDR USAA2011092700018

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6810
- Condition: Faulty
- Location: L2 Door
- Part time: 35,572 hours, 18,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BAD FROM STOCK L2 DOOR SLIDE/RAFT FAILS CIDS CHECK.  REPLACED L2 DOOR SLIDE/RAFT IAW JOB CARD  26L00025011.
